# SDR GAI2007F00000

- Difficulty date: April 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS DISCOVERED THAT THE AFT AIRSTAIRS WOULD NOT TRAVEL TO THE FULLY CLOSED POSITION.  FURTHER INSPECTION FOUND A CRACK IN SECTION 48 LOWER AFT TORQUE BOX BY THE AIRSTAIR ACTUATOR FITTING.  THE CRACK WAS REPAIRED IAW SB 727-53-0129.  THE AIRSTAIR OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
